On the existence of edge cuts leaving several large components

Rautenbach, Dieter GND; Volkmann, Lutz GND

We characterize graphs of large enough order or large enough minimum degree which contain edge cuts whose deletion results in a graph with a specified number of large components. This generalizes and extends recent results due to Ou (Edge cuts leaving components of order at least m, Discrete Math. 305 (2005), 365-371) and Zhang and Yuan (A proof of an inequality concerning k-restricted edge connectivity, Discrete Math. 304 (2005), 128-134).

Zitieren

Zitierform:

Rautenbach, Dieter / Volkmann, Lutz: On the existence of edge cuts leaving several large components. 2007.

Zugriffsstatistik

Gesamt:
Volltextzugriffe:
Metadatenansicht:
12 Monate:
Volltextzugriffe:
Metadatenansicht:

Grafik öffnen

Rechte

Nutzung und Vervielfältigung:
Alle Rechte vorbehalten

Export